# SDR RMXA10282007

- Difficulty date: October 28, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N1140H
- Make and model: Bolkms BK117A3
- Aircraft serial: 7078
- Aircraft time: 12,942 hours
- Engine: Lyc LTS101*
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Doubler
- Part number: 1173010615
- Condition: Cracked
- Location: Tailboom
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TAILBOOM DOUBLER (FASTENER) HAS A 1.5 INCH LONG CRACK IN THE DOUBLER ONLY.
